# SDR 7AHR2014021282215

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 493-520c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF RT SIDEWALL SUPPORT CHANNEL IN FWD CARGO BAY BS 493 TO 520C, RBL 23.  FABRICATED AND INSTALLED REPAIR SUPPORT CHANNEL IAW SRM 51-30-01, FIG 7 & 51-30-2.
